MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, XL, PULLOVER; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, XL, PULLOVER; GOWN, SURGICAL
Catalog Number 0408731000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the manufacturer facility, the device was found to be ripped.There was no medical intervention and no adverse consequences with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
FLYTE SURGICOOL TOGA, XL, PULLOVER
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10098369
Report Number0001811755-2020-01337
Device Sequence Number3540500
Product Code FYA
UDI-Device Identifier37613327117074
UDI-Public37613327117074
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408731000
Device Lot Number19030528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1